# SDR DALA2019052103175

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 57,063 hours, 18,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 R4 DOOR KNUCKLE KNOCKER NOT COMING DOWN. CORRECTIVE ACTION: ADJUSTED DOOR LINER CK,OK. (6304706)
